# SDR ASOA201000044

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL18 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 70 PERCENT FSH BOTH FAILED NDT INSP AT WL69.  AFT FLANGE RADIUS.  REMOVED VERTICAL POST ASSY IAW IAW SRM 51-42-06.  REQUIRES LOCATION & INSTALLED. LOCATED & DRILLED POST IAW SRM 51-40-11. INSTALLED POST IAW SRM 51-42-06 STEP 9 & C/W EC/TC REO 601R-53-41-889.
